# SDR ASOA04006

- Difficulty date: January 4, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Cracked
- Location: Pax Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4308 - DURING FLIGHT FROM CLT-ATL, THE FILGHT ATTENDANT NOTICED AN AIR RUSH ON THE TOP LEFT CORNER OF THE PASSENGER DOOR.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REPAIRED THE PASSENGER DOOR SEAL STRIKER IAW ASA EO 600-52-0008C.  (M)
